# SDR AU980786

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 1158100291
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR ACTUATOR WORM DRIVE ASSEMBLY SEPARATED FROM INNER BORE OF SHAFT.  SIGNS OF RUST ON SHAFT INNER BORE.
